# SDR ASAA2017052220973

- Difficulty date: May 22, 2017
- Submitted: June 8, 2017
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 6,913 hours, 2,353 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Compensator
- Part number: 2020202
- Part serial: 17247
- Condition: Intermittent
- Location: Center Fuel Tank
- Part time: 6,913 hours, 2,353 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUEL TANK UNITS HISTORY OF BLANKING DISPLAY.  ACFT GROUNDED.  REMOVED AND REPLACED ALL CENTER FUEL TANK UNITS AND COMPENSATOR IAW IAW AMM 28-41-21-000-801, AND 28-41-21-400-801. PERFORMED FUEL QUANTITY INDICATING SYSTEM OPS TEST IAW IAW AMM 28-41-00-710-801. TEST CHECKED GOOD.
